MAUDE Adverse Event Report: VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY
Model Number 3100 B
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that the 3100b ventilator will not pressurize.At this time, there is no information regarding patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Device evaluation: d10, g4, g7, h2, h3, h6 and h10.A vyaire field service representative (fsr) went onsite and evaluated the ventilator.Performed 6 year & 3k pm on unit which took care of this issue.Product has been verified & tested ok.

Brand Name
3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV)
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key10743861
Report Number2021710-2020-12753
Device Sequence Number16929126
Product Code LSZ
UDI-Device Identifier10846446003468
UDI-Public(01)10846446003468(11)20090911
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3100 B
Device Catalogue Number770155-RFB
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer03/19/2021
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1